# SDR SWAA2013012912077

- Difficulty date: January 22, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 4,978 hours, 3,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 3014041
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERHEAD EXIT SIGN AT OVERWING EXIT, HOUSING CRACKED.  CENTER OVERWING EXIT LIGHT ASSY REMOVED FROM AC ON CARD T183656.  REMOVED LENSE COVER FROM CRACKED HOUSING AND RE-INSTALLED LENSE COVER ON TO REPLACEMENT HOUSING OF LIGHT ASSY EXIT SIGN IAW
